# SDR P5CAO501327

- Difficulty date: March 3, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 78,199 hours, 18,981 cycles
- Engine: Pwa JT9D7Q
- Engine time: 60,319 hours, 14,584 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7800001
- Part serial: 91392
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED NR 4 ENGINE WOULD NOT MAKE TAKEOFF POWER.  ENGINE COULD ONLY MAKE 1.24 EPR.  REPLACED FUEL CONTROL.  PERFORMED TRIM RUN, ALL NORMAL PER 73-21-01 AND 73-11-01.
